Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Skin rough after using bentovit. Can I help my pigmentation and stop darkening?

hi doctor, i am 31, female my problem is after 2 years uses of the mixture of archi, fair and lovely, stillman and bentovit n cream my skin became rough and acnebreakout occur. I went to the doc he prescribed the treatment of glaycolic peel, after taking the 2 treatments my acne breakout increased and also my skin became dark and pigmentation occur which i didnt see before. He stoped the treatment and suggest me to take dine 35 pill for 6months, now i have no acne but my skin grdually became more darker and pigmentation increase day by day. In between i went to another dermatologist she also prescribed me to continue the dine 35 and add some cream which is hydronin2 bleaching cream after using it 2-3 days my skin became more darker. Again i went to her she change the cream and suggest to use neutrodarm lightening cream. I stoped the previous one and use it 21-30 days but i didnt see any result. Again and again i went there and she changed the treatment and 1st she had done the treatment by pushing selain with glutathion+vit c and oxylight facial than after 15 days apert IPL laser again after 15 days apert dual yellow light laser . But i didnt see any visible result. After taking laser treatment my skin became dry, tan skin and my eyes became puffy. My pigmentation also increased. Now she prescribed to use neodespigmental cream and cap lusida ds. If i use this cream in my sensitive skin it itching in my skin. Above mentioned theatment doesnt work in my skin. Now plz give me a suggestion what treatment will i take for my pigmentation and how can i make my skin fair?
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  271
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response

Thanks for writing here.

It seems you are having post acne hyperpigmentation along with sensitive skin.

Sensitive skin is both oily and dry at the same time.

Use a good cleansing lotion like cetaphil for face.

Avoid sun as far as possible.

Drink plenty of water and eat fresh fruits.

Get your hemoglobin level and thyroid checked.

Depigmenting creams have slow onset of action .Keep patience and continue with treatment.

Hope this will help you.Take care.
Answered: Tue, 24 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor